Alert archive / Tennessee / Frost Advisories in 2007

Frost Advisory 2, NWS Nashville, TN

November 2, 200732 counties in Tennessee

NWS Nashville, TN issued this frost advisory at Nov 2, 2007, 6:29 PM CDT for 32 counties in Tennessee. It took effect at Nov 3, 2007, 4:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2007, 6:29 PM CDT (23:29 UTC)
In effect from
Nov 3, 2007, 4:00 AM CDT
Expired
Nov 3, 2007, 8:00 AM CDT
In force
4 hr
Issued by
NWS Nashville, TN
All 32 counties

Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 23 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOHX 022329
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
629 PM CDT FRI NOV 2 2007

TNZ005>011-022>034-056-057-059-062>066-077>080-030730-
/O.NEW.KOHX.FR.Y.0002.071103T0900Z-071103T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-WILLIAMSON-
RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
629 PM CDT FRI NOV 2 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. 

SKIES WILL BE CLEAR TONIGHT WITH VERY LIGHT WINDS. MANY AREAS
SHOULD SEE TEMPERATURES GETTING DOWN INTO THE LOWER TO MIDDLE 30S
BY DAWN SATURDAY. AS A RESULT...WIDESPREAD FROST CAN BE EXPECTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE NECESSARY PRECAUTIONS
TO PROTECT TENDER VEGETATION. 

$$

END/ORCHANIAN
1 follow-up statement
000 
WWUS74 KOHX 030806
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
306 AM CDT SAT NOV 3 2007

TNZ005>011-022>034-056-057-059-062>066-077>080-031300-
/O.CON.KOHX.FR.Y.0002.071103T0900Z-071103T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-WILLIAMSON-
RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
306 AM CDT SAT NOV 3 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

MANY AREAS SHOULD SEE TEMPERATURES GETTING DOWN INTO THE LOWER TO
MIDDLE 30S THIS MORNING. AS A RESULT...WIDESPREAD FROST CAN BE
EXPECTED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE NECESSARY
PRECAUTIONS TO PROTECT TENDER VEGETATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Nov 2, 6:28 PM CDT, 1 minute earlier.

Area forecast discussion, Nov 2, 6:28 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT FRI NOV 2 2007

.UPDATE...
CLEAR SKIES AND LIGHT WINDS WILL GIVE WAY TO GOOD RAD COOLING. MAV
TEMPS HAVE BEEN RUNNING ON THE WARM SIDE. I EXPECT TEMPS TONIGHT
TO BE SIMILAR TO LAST NIGHT WITH WIDESPREAD FROST. THUS, A FROST
ADVISORY HAS BEEN ISSUED FOR LATE TONIGHT. GIST OF ZONES, NAMELY
SKY CONDS, WINDS, AND TEMPS RMN UNCHANGED.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      35  65  36  67 /   0   0   0   0
CLARKSVILLE    32  63  35  67 /   0   0   0   0
CROSSVILLE     32  63  31  63 /   0   0   0   0
COLUMBIA       38  66  36  68 /   0   0   0   0
LAWRENCEBURG   39  66  36  68 /   0   0   0   0
WAVERLY        35  63  36  68 /   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 8 AM CDT SATURDAY FOR TNZ005>011-
022>034-056-057-059-062>066-077>080.

&&

END/ORCHANIAN
Hazardous weather outlook, Nov 2, 3:02 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
302 AM CDT FRI NOV 2 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-031100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
302 AM CDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

07

Nearby

Frost Advisories in Tennessee, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.